# SDR SWIA2017111343975

- Difficulty date: October 31, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 32,744 hours, 28,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN IS CRACKED AT BS 460, LBL 9  TO BL 0.   REPAIRED THE PRESSURE FLOOR SKIN IAW SRM.  MAJOR REPAIR.  LEAK CHECKED GOOD.
